# SDR FXTA20250404003

- Difficulty date: February 19, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N408BA
- Make and model: Textrn 408
- Aircraft serial: 4080010
- Aircraft time: 833 hours, 1,248 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Pressure Switch
- Part number: 5038912155
- Condition: Failed
- Location: Agb
- Part time: 833 hours, 1,248 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PROP DE-ICE CAS MESSAGE ON RUN-UP. FOUND LH & RH LOW OIL PRESSURE SWITCHES WERE FAILED.
